# SDR AUS20030793

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN37
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 664 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER RT REAR PIVOT ATTACHMENT BOLT SHEARED.
